I have attached pictures showing what i am describing. I am looking for someone to give me an idea of what i might have. I cannot find anything similar online.. I need to go see a Dr about this problem - can someone please tell me what type of Dr i would need to see? I have never had to see a Dr for this type of problem. Like everyone else - im scared to go show a Dr 'my junks'...
Alright, this is the reason for posting...
I have developed some spots on the shaft of my penis, my pubic region, and on my scrotum. I am quite concerned just by looking at them - i think i have an STD...
I have not had sex for over 2 years now as i have been single for that time. I have RECEIVED unprotected oral sex within the past 3 months..
My little nephew has the chicken pox (PLEASE let this be something from them ***n chicken pox!!!!!!!!!)
I have recently developed spots on my penis shaft, scrotum, and pubic region - within the past 1-1.5 months. They are small red dots. They do not hurt or itch. If i tried to squeeze them i get either, a small amount of a hard white substance, or blood. It is not puss like a pimple, more like the consistancy of the stuff you squeeze out of a black head...
These spots started off as about 3 pink bumps on the scrotum. It looked as if as few normal spots/bumps on my scrotum had just turned pink. At first they did not concern me, however they soon turned to dark red.
About 2 weeks later i developed two more of these spots on the base of my penis (right side, close to the area where the pink/red spots were on my scrotum). The two spots on the base of my penis have since goten larger. I have tried to squeeze/pop them and all they did was bleed. Of course that made the two spots worse and now have become rather inflamed, red, and itchy. The two spots on the base/shaft of my penis now look like small bug bites.
At the same time, i also developed a small bump under the skin at the top, right, side of my penis shaft. It started off about the size of a pea. but quickly grew larger. It grew to about the size of 2-3 pea's. This bump was very itchy. It did not bleed, puss, or extrude any liquid at all. It was dry and flaky. The bump went away on its own after i started putting liquid band-aid on it. This bump has to be related somehow but im not sure as it came and gone while the red dots are still here...
About a week after that, i developed or noticed the small red spots in my pubic region. I shaved my pubic region to check the rest of myself for more spots, and discovered what you see in the pictures - numerious small, red, non-itchy spots.
Today i seem to have broken out in hives. I dont know if this is related to my issue being described here or not, but it has happened.
I have been trying to treat these spots with liquid band-aid.. Thats why the two big red spots look shiny in these pics, i had just applied liquid band-aid (they are not leaking, bleeding, or extruding puss on their own)
About 1.5 years ago, i had a nasty looking infection on the left side of my penis shaft. It looked like a bad burn, slightly smaller than a dime. It was yellow in color. It did not hurt, burn, itch, or puss. I have attached a picture that i found online that looks like what i had at that point. It healed on its own in about 2 weeks so i never thought twice about it. Here is a pic that i found online that looked similar to this. Its called Chancroid. Mine was not as severe as this but its as close as i could find..
I was in the hospital about a year ago (after having the described Chancriod) and they tested my blood for all types of STDs along with other things.. I was told that i had NO STDs. I did not mention the Chancriod looking problem to them at that time (I know, i should have...)
Please look at the attached pictures - it shows the bumps that i am describing. Be warned - they are very graphic.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?